MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012445-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported balloon rupture and there is no indication of a product quality issue with respects to the design, manufacture or labeling of the device.Attachment: sus voluntary medwatch report mw5069966.
 
Event or Problem Description
Sus voluntary medwatch report mw5069966 received stating: during procedure, balloon ruptured.No additional information was received.
 
Additional Manufacturer Narrative
Internal file number -b)(4).Initial reporter sent report to fda.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6647063
Report Number2024168-2017-05144
Device Sequence Number13698334
Product Code LOX
UDI-Device Identifier08717648151651
UDI-Public(01)08717648151651(17)181031(10)51114G1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number1012445-15
Device Lot Number51114G1
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1